# SDR MASA2023011700014

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 14,610 hours, 8,459 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PARK BRK NO RELEASE MSG (EMERGENCY DECLARED).  PERFORMED OPS CHECK. NO DEFECTS
